RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1286–1288 (Mi de10004)  

Short Communications

The action of the Hilbert operator on linear fractional functions

N. G. Afendikova

N. E. Zhukovskii Military Aviation Engineering University

Full text: PDF file (422 kB)

English version:
Differential Equations, 1999, 35:9, 1301–1303

Bibliographic databases:
UDC: 519.642.7
Received: 24.03.1999

Citation: N. G. Afendikova, “The action of the Hilbert operator on linear fractional functions”, Differ. Uravn., 35:9 (1999), 1286–1288; Differ. Equ., 35:9 (1999), 1301–1303

Citation in format AMSBIB
\Bibitem{Afe99}
\by N.~G.~Afendikova
\paper The action of the Hilbert operator on linear fractional functions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1286--1288
\mathnet{http://mi.mathnet.ru/de10004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747784}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1301--1303


Linking options:
  • http://mi.mathnet.ru/eng/de10004
  • http://mi.mathnet.ru/eng/de/v35/i9/p1286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019